# SDR UPS07151005

- Difficulty date: October 24, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Condition: Contaminated
- Location: Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A DIVERSION - AFT & BULK SMOKE DETECTED IN FLIGHT.  BOTH BOTTLES DISCHARGED.  *S/D*  PERFORMED CARGO COMP SMOKE DET ADJ/TEST PROCEDURE IAW MM 26-16-00-05 ALL SYS CHECKED GOOD.  REMOVED 4 EA DUCTS FWD OF MIXING CHAMBER FOUND HYDRAULIC FLUID RESIDUE.  CLEANED PER 20 -41-11-00.  REINSTALLED 4EA DUCTS & LEAK CHECKED GOOD.  RAN ENGS & APU WITH ALL ZONES TO DUCT TEMP.
